MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. CT MIDLINE CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

MEDICAL COMPONENTS, INC. CT MIDLINE CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number MLCT4S20FN
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
Rn placed a midline following standard procedure.Attempted to flush and removed wire and cut catheter.Proceeded as usual, when catheter was in place, user noted that it would not flush.Attempted to trouble shoot several times but ended up removing.After device was removed it was noted that the catheter end had sealed together leaving only a pin hole resulting in being unable to pass fluid for a flush.Device was pulled, and a new line was placed in the other arm.

Brand Name
CT MIDLINE CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key8443210
Report Number8443210
Device Sequence Number19564630
Product Code LJS
UDI-Device Identifier00884908113631
UDI-Public00884908113631
Combination Product (Y/N)N
Initial Reporter StateNH
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/07/2019
Report Date (Section F) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMLCT4S20FN
Device Catalogue NumberMLCT4S20FN
Device Lot NumberMMAN080
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/22/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/07/2019